×

zbMATH — the first resource for mathematics

Le support des lois indéfiniment divisibles dans un groupe abélien localement compact. (The support of infinitely divisible laws in a locally compact Abelian group). (French) Zbl 0618.60013
We prove \(S_ t=a_ t+\Sigma\), where \(\Sigma\) is a semi-group containing 0, for the supports of the probability laws of a continuous semigroup in any locally compact Abelian group. Properties of the subgroup of indetermination of \(a_ t\) are given.

MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
60E07 Infinitely divisible distributions; stable distributions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Berg, C.: On the support of the measures in a symmetric Convolution Semi-group. Math. Z.148, 141-146 (1976) · Zbl 0322.60010
[2] Bossard, D.C.: Limit theorems for measures on non metrizable locally compact ab?lian groups. Trans. Am. Math. Soc.159, 185-225 (1971) · Zbl 0275.60012
[3] Dixmier, J.: Quelques propri?t?s des groupes ab?liens localement compacts. Bull. Sc. Math.LXXXI, 1-11 (1957) · Zbl 0083.02301
[4] Heyer, H.: Probability measures on locally compact groups. Erg. der Math. 94. Berlin Heidelberg New York: Springer 1977 · Zbl 0376.60002
[5] Janssen, A.: Zul?ssige Translationen von Faltungshalgruppen. Dissertation (1979) Dortmund · Zbl 0448.28010
[6] Louie, D., Rajput, B.S.: Support and seminorm integrability theorems forr-semistable Probability measures on LCTVS · Zbl 0458.60007
[7] Parthasarathy, K.R., Ranga Rao R., Varadhan, S.R.S.: Probability distributions on locally compact abelian groups. Ill. J. Math.7, 337-369 (1963) · Zbl 0129.10902
[8] Siebert, E.: Supports of holomorphic convolution semigroups and densities of symmetric convolution semi groups on a locally compact group. Arch. Math.36, 423-433 (1981) · Zbl 0443.60009
[9] Tortrat, A.: Second compl?ment sur le support des lois ind?finiment divisibles. Ann. Inst. H. Poincar?XVI, 351-356 (1978)
[10] Tortrat, A.: Sur le support de certaines lois ind?finiment divisibles dans un espace vectoriel. Ann. Institut Poincar?XVIII, 395-409 (1982) · Zbl 0502.60009
[11] Urbanik, K.: Gaussian measures on locally compact abelian topological groups. Studia Math.19, 77-88 (1960) · Zbl 0099.01704
[12] Weil, A.: Int?gration dans les groupes topologiques, 2?me ?dition. Paris: Hermann, 1953
[13] Yuan, J., Ta, C.L.: On the supports and absolute continuity of infinitely divisible probability measures. Semigroup Forum12, 34-44 (1976) · Zbl 0322.60019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.